# SDR CA050512001

- Difficulty date: April 27, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 82760113005
- Condition: Misinstalled
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AS A RESULT OF 'C CHECK' RECTIFICATIONS, THE A/C'S ELEV GUST LOCK SYS REQUIRED RE-RIGGING. DURING THE RE-RIGGING TASK AN UNUSUAL NOISE WAS NOTICED COMING FROM THE ELEV SYSTEM WHEN THE ELEVATORS WERE MOVED THROUGH THEIR OP RANGE. FURTHER INVESTIGATION WAS CARRIED OUT ON THE ELEV CONTROL SYS AND THE ELEV SPRING TAB CONTROL SYSTEM. THE NOISE INVESTIGATION REVEALEDTWO INCORRECTLY INSTALLED NON-SECURED BOLTS SECURING THE SPRING SHAFT TO THE ANCHOR.  ATTACH BOLTS WERE REMOVED INSPECTED AND INSTALLED CORRECTLY.  AS THIS IS THE A/C'S FIRST C CHECK SINCE MANUF IT IS BELIEVED THAT THE INCORRECT INSTALLATION OF THE BOLTS WAS CARRIED OUT AT A/C MANUF. A QUALITY INVESTIGATION IS BEING CARRIED OUT BY BOMBARDIER AEROSPACE.
